Alert archive / Missouri / Wind Advisories in 2014
Wind Advisory 6, NWS St. Louis, MO
NWS St. Louis, MO issued this wind advisory at Mar 11, 2014, 3:52 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 3:52 PM CDT (20:52 UTC)
- In effect from
- Mar 11, 2014, 10:00 PM CDT
- Expired
- Mar 12, 2014, 7:37 AM CDT
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS73 KLSX 112052 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT TUE MAR 11 2014 ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 121000- /O.NEW.KLSX.WI.Y.0006.140312T0300Z-140312T1200Z/ ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO- COLE MO-GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO- MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO- RALLS MO-SHELBY MO-WARREN MO- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 352 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT WEDNESDAY. * TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA BY MID TO LATE EVENING AND CONTINUE INTO EARLY WEDNESDAY MORNING. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121000- /O.NEW.KLSX.WI.Y.0006.140312T0500Z-140312T1500Z/ CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL- MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO- ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO- ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE... FARMINGTON...ST CHARLES...ST LOUIS...UNION 352 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. * TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA BY MIDNIGHT AND CONTINUE INTO THE MIDDLE OF WEDNESDAY MORNING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ ILZ060-064-065-069-070-074-079-121000- /O.NEW.KLSX.WI.Y.0006.140312T0600Z-140312T1800Z/ BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL- WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA 352 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY. * TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA AFTER MIDNIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ CARNEY
2 follow-up statements
816 WWUS73 KLSX 120930 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 430 AM CDT WED MAR 12 2014 ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 121200- /O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1200Z/ ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO- COLE MO-GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO- MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO- RALLS MO-SHELBY MO-WARREN MO- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...MEXICO...QUINCY 430 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TIMING...STRONG WIND WILL CONTINUE EARLY THIS MORNING THEN TAPER OFF. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121500- /O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1500Z/ CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL- MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO- ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO- ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE... FARMINGTON...ST CHARLES...ST LOUIS...UNION 430 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TIMING...STRONG WIND CONTINUE INTO THE MIDDLE OF THE MORNING BEFORE TAPERING OFF. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ ILZ060-064-065-069-070-074-079-121800- /O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1800Z/ BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL- WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA 430 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TIMING...STRONG WIND WILL CONTINUE INTO EARLY AFTERNOON THEN TAPER OFF. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ KANOFSKY
671 WWUS73 KLSX 121237 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 737 AM CDT WED MAR 12 2014 ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121345- /O.CAN.KLSX.WI.Y.0006.000000T0000Z-140312T1500Z/ CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL- MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO- ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO- ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE... FARMINGTON...ST CHARLES...ST LOUIS...UNION 737 AM CDT WED MAR 12 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS. ANY LINGERING WIND GUSTS SHOULD REMAIN AT OR BELOW 35 MPH. $$ ILZ060-064-065-069-070-074-079-121345- /O.CAN.KLSX.WI.Y.0006.000000T0000Z-140312T1800Z/ BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL- WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA 737 AM CDT WED MAR 12 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS. ANY LINGERING WIND GUSTS SHOULD REMAIN AT OR BELOW 35 MPH. $$ TRUETT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:51 PM CDT, 1 minute earlier.
Area forecast discussion, Mar 11, 3:51 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT Tue Mar 11 2014
.SHORT TERM: (Tonight through Wednesday)
Issued at 327 PM CDT Tue Mar 11 2014
A very dynamic storm system will impact the region over the next
18 hours bringing a variety of weather. The postitively tilted
upper trof moving into the central Rockies at this time is forecast
to dig east-southeastward tonight with the primary vort max
tracking across southern KS to near St. Louis by 12z Wednesday. In
response the surface low currently just NW of Emporia KS will
track across southern MO and eastward near the OH River while the
attendant cold front sweeps eastward with the low, and the east-
west boundary across northern MO and IL sags southward. Large
scale ascent will spread across the region this evening in
association with the digging upper trof leading to widespread
precipitation development, especially in the cool air. There are 3
main elements that will accompany this dynamic system. The first
is there will be a threat of scattered thunderstorms in the warm
sector ahead of the low and immediately in the cool air north of
the sagging e/w boundary. Steep mid level lapse rates have overspread
the area with accas present. This combined with low level advections
of warm air and moisture should yeild MUCAPES between 250-500 J/KG
this evening. The second element will be snow. Its hard to believe
we are evening discussing this given the current temperatures in
the 70s to lower 80s. All the guidance is very emphatic that cold
air advection/deepening of the cold air in the wake of the surface
low will support a changeover from rain to snow. This should begin
late this evening in far NE MO and gradually spread sewd overnight
in response to strong CAA. The greatest potential for accumulations
will be across northeast MO into west central IL where forcing and
ascent will be strongest - which is also where the GYB heavier
precipitation track is aligned. The negative factors are the warm
ground but in this spot the snowfall intensity should be great
enough for accumulations of 2-3 inches. Further south the air
temperatures will be more marginal, and you combine this with
lesser intensity snowfall rates and the warm ground and
accumulations may be hard to come by. I have generally gone with
trace to half inch amounts along the I-70 coridoor. Areawide the
greatest accumulations will be on elevated or grassy surfaces.
Some lingering light snow with the deformation zone will likely
impact the area from St. Louis eastward through around 15z
Wednesday, but will shift east quickly. The third and last element
will be the wind. A very tight pressure gradient develops tonight
as the low moves across and to our east and this should result in
strong northwest gradient winds gusting to 40+ knots. The strong
and gusty winds should persist into Wednesday morning, gradually
decreasing in intensity through the day and also from west to east
as the low pulls away. I have 2 headlines with this forecast
package. The first is a winter weather advisory for a small
portion of northeast MO and west central IL to account for the
snow and blowing snow due to the strong winds, and also a wind
advisory for the entire CWA. Wednesday will be a world of
difference from today with the wind, and temperatures 35-40
degrees colder than today.
Glass
.LONG TERM: (Wednesday Night through Next Tuesday)
Issued at 327 PM CDT Tue Mar 11 2014
We should have a cold night on Wednesday night as the weak surface
ridge moves across and then a moderation in temperatures should
begin on Thursday as low level warm advection gets underway via south
southwest winds. A series of weak cold fronts then move thru in
the Friday night through Saturday time frame with increasing
cooling. By early next week however we get right back into a warm
advection regime.
Glass
&&
.AVIATION: (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1254 PM CDT Tue Mar 11 2014
VFR flight conditions and southwesterly flow will continue this
afternoon. Developing storm system over Kansas/Oklahoma border will
move east into this evening. Expect stationary front over northern
Missouri/central Illinois to begin drifting south over the next
couple of hours and should be near a KCOU-KPPQ line by 00Z. Short-
range guidance is showing showers and a few thunderstorms
developing ahead of the front. Expect more widespread rain to
develop after FROPA. Rain will change to snow through the night as
cold air is drawn into the storm system. Think ceilings will
quickly fall to IFR this evening after the steadier rain begins.
Wind will increase from the north-northwest to 30 gust 40 KTS in
the wake of the low tonight. Should see flight conditions improve,
and winds diminish somewhat as precipitation ends between 12z and
18z Wednesday.
Specifics for KSTL:
Expecting VFR flight conditions and southwest flow to continue
into early evening. Expecting showers and a few thunderstorms to
develop in the vicinity of the terminal between 01Z and 03Z this
evening. Not certain how much thunderstorm coverage there will be,
but do feel pretty confident that Lambert will receive some rain
after 01Z. Cold front is expected to shift the wind to the
northwest after 02Z...there is still some differences in timing in
the short range models, but expect it should be through the
terminal by 03Z. IFR flight conditions should accompany the front
with a steadier rain and increasing winds. Expect windiest
conditions to be after 06Z with sustained northerly flow at 30 kts
with gusts to 40 kts. Rain will change to snow before ending Wednesday
morning. Expect flight conditions to improve and wind to diminish
after the precip ends between 12Z and 15Z.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY from Midnight tonight to 10 AM CDT Wednesday FOR
Crawford MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-
Reynolds MO-St. Charles MO-St. Francois MO-St. Louis City
MO-St. Louis MO-Ste. Genevieve MO-Washington MO.
WIND ADVISORY from 10 PM this evening to 7 AM CDT Wednesday FOR
Audrain MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Knox
MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Shelby MO-Warren MO.
WINTER WEATHER ADVISORY from 1 AM to 7 AM CDT Wednesday FOR
Lewis MO-Marion MO.
IL...WIND ADVISORY from Midnight tonight to 10 AM CDT Wednesday FOR
Greene IL-Jersey IL-Macoupin IL-Madison IL-Monroe IL-St.
Clair IL.
WIND ADVISORY from 10 PM this evening to 7 AM CDT Wednesday FOR
Adams IL-Brown IL-Calhoun IL-Pike IL.
WIND ADVISORY from 1 AM to 1 PM CDT Wednesday FOR Bond IL-
Clinton IL-Fayette IL-Marion IL-Montgomery IL-Randolph IL-
Washington IL.
WINTER WEATHER ADVISORY from 1 AM to 7 AM CDT Wednesday FOR
Adams IL-Brown IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Mar 11, 5:32 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 532 AM CDT TUE MAR 11 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-120000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 532 AM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS PARTS OF CENTRAL AND EAST CENTRAL MISSOURI DUE TO RELATIVE HUMIDITY VALUES BETWEEN 25 AND 30 PERCENT...SOUTH WINDS OF 12 TO 15 MPH...AND 10 HOUR FUEL MOISTURE VALUES BELOW 10 PERCENT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. SNOW IS LIKELY LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE WITH LESSER AMOUNTS FARTHER SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW IS LIKELY EARLY WEDNESDAY MORNING ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS TO THE NATIONAL WEATHER SERVICE. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:42 PM CDT | Winter Weather Advisory | LSX | Lewis, Marion | 14 hr |
Nearby
Wind Advisories in Missouri, 2014Wind Advisories in Illinois, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.